Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Maximum principles without differentiability

Author: Frank H. Clarke
Journal: Bull. Amer. Math. Soc. 81 (1975), 219-222
MSC (1970): Primary 49B10, 49B35
MathSciNet review: 0361985
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. H. Clarke, Generalized gradients and applications, Trans. Amer. Math. Soc. (to appear). MR 367131
  • 2. R. T. Rockafellar, Convex analysis, Princeton Math. Ser., no. 28, Princeton Univ. Press, Princeton, N. J., 1970. MR 43 #445. MR 285942
  • 3. R. T. Rockafellar, Generalized Hamiltonian equations for convex problems of Lagrange, Pacific J. Math. 33 (1970), 411-427. MR 43 #2593. MR 276853
  • 4. J. Warga, Necessary conditions in optimal control without differentiability assumptions, J. Differential Equations, (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B10, 49B35

Retrieve articles in all journals with MSC (1970): 49B10, 49B35

Additional Information


American Mathematical Society